# SDR FDEA201108023430

- Difficulty date: August 2, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, LBL 45, BS 440 MISALIGNED. REMOVED SEAT TRACK  IAW SRM 51-40-02, FABRICATED NEW SEAT TRACK IAW DWG 143N5110, LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-05 AND DWG 143N5110 INSTALLED SEAT TRACK IAW SRM 51-40-02 AND DWG 143N5110 AND PART MARKED IAW GMM 7-0-1001-1.   MAJOR REPAIR.
